# SDR 2022FA0000244

- Difficulty date: May 4, 2022
- Submitted: May 4, 2022
- Operation: General aviation
- Aircraft: N2772
- Make and model: Beech 95-B55
- Aircraft serial: TC1032
- Aircraft time: 4,711 hours
- Engine: Cont IO470L
- Engine time: 4,961 hours
- System (JASC): 3500 · Oxygen System
- Part: Filter Adapter
- Part number: C6LCS
- Part serial: 60106
- Condition: Failed
- Location: Engine
- Part time: 4,961 hours
- Component: Oil Pump, Cont, IO470L
- Stage of operation: IN
- How discovered: V
- Nature of condition: T
- Precautionary procedure: O

## Discrepancy

OIL FILTER ADAPTER IS AN F&M ENTERPRISES ADAPTER INSTALLED UNDER AN STC. IT IS AFFECTED BY A STRATUS MANDATORY SERVICE BULLETIN NO. SB-001, REV B AND AN AIRWORTHINESS DIRECTIVE AD22-04-04. A FIBER GASKET WAS INSTALLED BETWEEN THE ADAPTER NUT AND OIL PUMP BODY. DURING A FLIGHT THE FIBER GASKET SPLIT AND ALLOWED ENGINE OIL TO EXIT THE GASKET UNTIL OIL STARVATION AND CATASTROPHIC FAILURE OF THE ENGINE.
